# SDR COMA0260596

- Difficulty date: October 20, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 11,557 hours, 11,763 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 327A
- Condition: Malfunctioned
- Location: #3
- Part time: 11,567 hours, 11,775 cycles
- Stage of operation: UK
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 9450 GEAR DISAGREE WHILE OPERATING ON A.D.G.REPLACED THE #3 HYDRAULIC RESERVOIR.
